# SDR ASAA2018092426227

- Difficulty date: September 22, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N921VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07589
- Aircraft time: 4,849 hours, 1,222 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ENG 1 REV MINOR FAULT ON TAXI IN GROUNDED - YES. PERFORMED OPS CHECK ON ENG 1 REV REF AMM 78-30-00. NO FAULT FOUND AT THIS TIME.
